# SDR 96ZZZX2894

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N453
- Make and model: Lear 24D
- Aircraft serial: 323
- Engine: Ge CJ6106
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT AT 44,000 FEET, THE LT ENGINE FLAMED OUT.  RESTARTED ENGINE AND UPON LANDING, MAINTENANCE INSPECTED THE LEFT ENGINE INLET, COMPRESSOR BLADES, TURBINE BLADES, INLET GUIDE VANES, INLET GUIDE VANE RIGGING, T-2 HOSE, AND P-3 LINE.  FOUND P-3 LINE LOOSE.  TIGHTENED P-3 LINE.
